Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is galvismet advised to reduce sugar level ?

Hi my mom age 68, was taking diamicron sugar level was 9 to 12, she had catarac on her right eye, to control the sugar level someone recommend Galvismet, her sugar lever reduce to 8 to 5 now..Is this tablet recommended or will there be side effect later
Asked On : Tue, 17 May 2011
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
GALVUSMET is a better molecule as METFORMIN is a Insulin Sensitizer and VILDAGLIPTIN is DDP4 inhibitor. DPP4 inhibition leads to suppression of GLUCAGON production as well as more production of Insulin.
Answered: Tue, 17 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.At times when when the sugar is not controlled with single drug you may need to add another drug.But this needs to be done by doctor ,so please talk to your doctor.Her blood sugar is definitely fine with this drug but still you need to talk to your doctor.bye.The drug is good and safe.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor